Statistics from Altmetric.com
A patient with a medical history significant for longstanding lower back pain on chronic narcotics for pain control was admitted to our hospital due to altered content of consciousness after a suicide attempt at home. The patient ingested high doses of oxycodone and contacted emergency services immediately. Patient developed mild altered sensorium and confusion without loss of consciousness, cardiac or respiratory arrest following drug-overdose. Comprehensive laboratory investigations were negative except for the presence of opioids in urine and serum along with trace cannabinoids. No other toxic exposures were documented. Brain MRI scan obtained within the first 24 h after the event showed symmetric areas of restricted …
Contributors AR-Z drafted manuscript, collected images and provided critical review of manuscript. HR and GP edited manuscript and critically reviewed images and discussion.
Competing interests None.
Provenance and peer review Not commissioned; externally peer reviewed.
If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.